# SDR SWAA2012080306423

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 22,347 hours, 13,235 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE COVER AFT GIRT BAR STOW HOOK LOOSE.  SECURED HOOK PER SRM AND MT.
